| Model Number |
2490H10 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/22/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the old batteries leaked and caused damage to the coils.Troubleshooting steps were taken to no avail.The monitor is expected to be replaced.No patient complications have been reported as a result of this event.